MAUDE Adverse Event Report: CARDINAL HEALTH NEEDLELESS PRECISION 400 U M; COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER

CARDINAL HEALTH NEEDLELESS PRECISION 400 U M; COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER
Model Number 7000
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Urinary Retention (2119)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported, if you don't put it on the ground, the urine stagnates in the bladder and doesn't go down into the box.
 
Additional Manufacturer Narrative
The device history record (dhr) could not be performed because the lot number was not available.A sample evaluation could not be performed because no sample nor photo were available.The reported condition could not be confirmed.A root cause could not be determined.A walkthrough was carried out of the manufacturing process.Current process and controls were found to be followed correctly.Staff were notified of the reported condition with the purpose of raising staff awareness.The manufacturing site will continue to monitor customer complaint and feedback notifications for adverse trends that require immediate attention.This complaint will be used for tracking and trending purposes.

Brand Name
NEEDLELESS PRECISION 400 U M
Common Device Name
COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key16712793
Report Number9612030-2023-03672
Device Sequence Number1649570
Product Code KNX
UDI-Device Identifier10884521002173
UDI-Public10884521002173
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number7000
Device Catalogue Number7000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2023
Supplement Date Received by Manufacturer04/06/2023
Initial Report FDA Received Date04/11/2023
Supplement Report FDA Received Date05/26/2023
Usage of Device A
Patient Sequence Number1
Patient SexUnknown